On the use of Hadamard expansions in hyperasymptotic evaluation: differential equations of hypergeometric type

D. Kaminski, Richard B. Paris

Research output: Contribution to journalArticle

3 Citations (Scopus)
56 Downloads (Pure)

Abstract

We describe how a modification of a common technique for developing asymptotic expansions of solutions of linear differential equations can be used to derive Hadamard expansions of solutions of differential equations. Hadamard expansions are convergent series that share some of the features of hyperasymptotic expansions, particularly that of having exponentially small remainders when truncated, and, as a consequence, provide a useful computational tool for evaluating special functions. The methods we discuss can be applied to linear differential equations of hypergeometric type and may have wider applicability.
Original languageEnglish
Pages (from-to)59-178
Number of pages20
JournalProceedings of the Royal Societ of Edinburgh: Section A Mathematics
Volume134
Issue number1
DOIs
Publication statusPublished - 2004

Fingerprint Dive into the research topics of 'On the use of Hadamard expansions in hyperasymptotic evaluation: differential equations of hypergeometric type'. Together they form a unique fingerprint.

  • Cite this